MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII LNG STEM 10MM X 100MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII LNG STEM 10MM X 100MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420628
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/1901
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, surgeon has had fractured tibia bones during two separate surgeries while implanting genesis ii 100 mm tibia stem.Further information is unknown yet.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and based on the limited information provided, the root cause of the reported tibial fractures during impaction cannot be definitively concluded.The patient impact beyond the intraoperative fracture with subsequent surgical extension and unanticipated fixation hardware and possible increased infection risk as well as additional radiological exposure cannot be determined.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GII LNG STEM 10MM X 100MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8681313
Report Number1020279-2019-02220
Device Sequence Number14208422
Product Code JWH
UDI-Device Identifier03596010208569
UDI-Public03596010208569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420628
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date06/09/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;